# SDR AU510001717

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 65B143012
- Part serial: 2942
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR AFT TRUNNION CRACKED ON INTERNAL SURFACE OF THE SPIGOT BORE LOCATED APPROX 241.3MM (9.5IN) FORWARD OF THE AFT FACE BETWEEN THE 6 O`CLOCK AND 9 O`CLOCK POSITIONS.  CRACK CONFIRMED USING HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION.  FOUND DURING INSPECTION IAW AD/B747/81 AND EI 747-32-48.  FOLLOWING REMOVAL OF PAINT AND CADMIUM PLATING, THE TRUNNION WAS AGAIN INSPECTED USING FLUORESCENT PENETRANT INSPECTION (FPI) AND MEDIUM AND HIGH FREQUENCY EDDY CURRENT INSPECTION.  THESE INSPECTIONS AS WELL AS VISUAL INSPECTION COULD NOT VERIFY THE CRACKING.  SUSPECT CRACK INDICATION ORIGINATED IN THE PLATING AND NOT THE BASE METAL.
